Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stung by wasp, developed itchy lump. What can I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2536 Questions
I was stung by a wasp a week ago and have now today developed a lump where sting was and very itchy what can I do about it ?
Posted Mon, 10 Sep 2012 in Asthma and Allergy
Answered by Dr. Harish Naik 5 hours later
Welcome to XXXXXXX
Skin conditions are very difficult to precisely confirm a diagnosis without examination and the answer is based on the medical information provided.
It will be better if mention is it associated with itching, size of the swelling and the location.
It is less likely the insect bite of week old is responsible.
I advice you to wash with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure. Use over the counter medication like anti histamine cream for local application. It should decease your swelling.
I advice you to see physician if the symptom persists or the severity increases.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor